Please use this identifier to cite or link to this item:
Title: WAOA 2005 special issue of TOCS
Authors: Erlebach, T
Persiano, G
First Published: Jul-2008
Citation: THEORY OF COMPUTING SYSTEMS, 2008, 43 (1), pp. 1-2
DOI Link: 10.1007/s00224-007-9041-6
ISSN: 1432-4350
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.